Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 15, 2012, 7:14 PM MDT for 4 counties in New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2012, 7:14 PM MDT (01:14 UTC)
- Expired
- Aug 15, 2012, 8:15 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, De Baca County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 3 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 7:14 PM MDT | TSTM WND GST 60 | 4 Wsw Ragland, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 3024 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WUUS55 KABQ 160114 SVRABQ NMC009-011-037-041-160215- /O.NEW.KABQ.SV.W.0122.120816T0114Z-120816T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 714 PM MDT WED AUG 15 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO EXTREME NORTHEASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 815 PM MDT * AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF RAGLAND...OR ABOUT 31 MILES NORTHEAST OF FORT SUMNER...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MELROSE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3470 10328 3424 10375 3473 10406 3494 10381 TIME...MOT...LOC 0114Z 301DEG 15KT 3470 10376 $$ 34
2 follow-up statements
499 WWUS55 KABQ 160134 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 734 PM MDT WED AUG 15 2012 NMC009-011-037-041-160215- /O.CON.KABQ.SV.W.0122.000000T0000Z-120816T0215Z/ CURRY-DE BACA-QUAY-ROOSEVELT- 734 PM MDT WED AUG 15 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ROOSEVELT...SOUTH CENTRAL QUAY...EXTREME NORTHEASTERN DE BACA AND WESTERN CURRY COUNTIES UNTIL 815 PM MDT... AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF MCALISTER...OR ABOUT 30 MILES NORTHWEST OF CLOVIS...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MELROSE... MCALISTER... HOUSE... RAGLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3470 10328 3424 10375 3473 10406 3494 10381 TIME...MOT...LOC 0134Z 309DEG 21KT 3462 10363 $$ 34
297 WWUS55 KABQ 160207 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 807 PM MDT WED AUG 15 2012 NMC009-011-037-041-160216- /O.EXP.KABQ.SV.W.0122.000000T0000Z-120816T0215Z/ CURRY-DE BACA-QUAY-ROOSEVELT- 807 PM MDT WED AUG 15 2012 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 815 PM MDT FOR NORTHWESTERN ROOSEVELT...SOUTH CENTRAL QUAY...EXTREME NORTHEASTERN DE BACA AND WESTERN CURRY COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STRONG WINDS BEHIND THE GUST FRONT HAVE WEAKENED...THUS...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 815 PM. HOWEVER GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE. LAT...LON 3470 10328 3424 10375 3473 10406 3494 10381 TIME...MOT...LOC 0206Z 309DEG 21KT 3450 10345 $$ 34
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 5:46 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 15, 5:46 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 PM MDT WED AUG 15 2012 .AVIATION... 00Z TAF CYCLE VFR CONDITIONS WILL PREVAIL OVER MOST OF THE FORECAST AREA OF NORTHERN AND CENTRAL NM THROUGH THE NEXT 24 HOURS. THE EXCEPTION WILL BE FROM ISOLATED STORMS PRODUCING BRIEF DOWNPOURS AND LOCALIZED MVFR CONDITIONS. GUSTY AND ERRATIC WINDS WILL ALSO ACCOMPANY THUNDERSTORMS AS WILL SOME SMALL HAIL. AREAS FAVORED FOR STORM DEVELOPMENT THROUGH 16/0600UTC WILL BE IN THE EASTERN PLAINS ...ALONG THE CENTRAL MOUNTAIN CHAIN...AND OVER PARTS OF THE SOUTHWESTERN MOUNTAINS OF NM. MOST STORMS WILL WANE BEFORE MIDNIGHT...AND A BACK DOOR COLD FRONT WILL BEGIN INFILTRATING THE STATE FROM THE NORTHEAST BEFORE DAWN THURSDAY. THIS FRONT WILL ADVANCE FARTHER SOUTH AND WEST TOWARD THE CENTRAL MOUNTAIN CHAIN BY THURSDAY AFTERNOON...INCREASING POTENTIAL FOR STORMS. 52 && .PREV DISCUSSION...300 PM MDT WED AUG 15 2012... NO SIGNIFICANT CHANGES MADE FROM PREVIOUS FORECAST. CIRA BLENDED TPW IMAGERY SHOWS THE BEST MOISTURE AXIS ACROSS CENTRAL AND EASTERN AZ... WHILE AN AREA OF DRIER AIR HAS WORKED SLOWLY SOUTHWARD INTO THE FAR NORTHERN REGION OF NM. 20Z LAPS INSTABILITY CONSISTENT WITH LATEST RADAR TRENDS WHERE MAJORITY OF ACTIVITY NEAR AND SE OF THE CENTRAL MT CHAIN. HRRR GUIDANCE PERFORMED WELL ON TUESDAY AND CAPTURES CURRENT CONDITIONS SO HAVE NUDGED POPS TOWARD ITS SOLUTION FOR THIS EVENING. EXPECT NW STEERING FLOW TO PUSH ACTIVITY INTO THE PLAINS WHILE CENTRAL AND WESTERN NM ACTS ON OUTFLOW BOUNDARIES FOR STORMS. THE MUCH ANTICIPATED BACK DOOR FRONTAL BOUNDARY IS GATHERING STRENGTH OVER NE COLORADO. 20Z SURFACE OBS AND MODEL FRONTOGENESIS SUPPORTS A RATHER STRONG BOUNDARY PUSHING SOUTH INTO NE NM THRU TONIGHT...WITH BREEZY CONDITIONS IN ITS WAKE. THIS FRONT WILL ACT AS A STRONG FOCUS FOR SHOWERS AND STORMS THURSDAY ALONG AND EAST OF THE CENTRAL MT CHAIN. NW FLOW ALOFT BENEATH THE RIDGE CENTERED OVER E AZ WILL COMBINE WITH LOW LEVEL UPSLOPE FLOW TO PRODUCE SCT TO NMRS COVERAGE DURING THE AFTERNOON THEN A POTENTIAL COMPLEX THURSDAY EVENING OVER THE PLAINS. GAP WINDS INTO THE RIO GRANDE VALLEY MAY BE ENHANCED BY CONVECTION DEPENDING ON WHERE STORMS FIRE. SE STEERING FLOW UP TO 650MB INTO THE RIO GRANDE VALLEY WILL ALLOW SOME STORMS TO MAKE IT INTO THE AREA FROM THE SANDIA/MANZANO MTS. RAISED POPS ANOTHER FEW POINTS. THE OVERALL PATTERN WILL BE PERSISTENT THRU THE WEEKEND WITH NW FLOW ALOFT AND LOW LEVEL MOIST SOUTH TO SOUTHEASTERLY FLOW. THIS WILL MAKE FOR WHAT WILL LIKELY BE THE BEST EXTENDED PERIOD OF DECENT PRECIP CHANCES ACROSS THE E PLAINS IN QUITE SOME TIME. HAVE CONTINUED WITH POPS JUST BELOW LIKELY CATEGORY FOR THE EAST WHERE CONVECTION DEVELOPING OVER THE HIGH TERRAIN WILL ORGANIZE INTO AREAS OF STORMS AND RAIN EACH EVENING. TEMPS WILL BE BELOW NORMAL AS WELL OUT EAST WHICH WILL BE QUITE A CHANGE FROM THE PAST COUPLE MONTHS. THE GFS IS ALSO SHOWING SOME OF THE MONSOON MOISTURE CURRENTLY OVER NORTHERN MEXICO SEEPING NORTH INTO THE SW MTS...ENHANCING ACTIVITY OVER THAT REGION AS WELL. WAS A LITTLE CONSERVATIVE WITH POPS IN THAT AREA BUT THIS NEEDS TO BE WATCHED AS LOW LEVEL MOISTURE CAN SURGE NORTH VERY QUICKLY FROM JUST ONE STRONG CONVECTIVE COMPLEX TO THE SOUTH AT ANY TIME. GUIDANCE BEYOND THE WEEKEND CONTINUES TO WAFFLE BACK AND FORTH WHERE THE HIGH CENTER WILL BE SO CONFIDENCE QUITE LOW FOR NEXT WEEK. GUYER .FIRE WEATHER... THE UPPER HIGH IS FORECAST TO CONTINUE AS THE DOMINANT WEATHER FEATURE THROUGH THE NEXT SEVEN DAYS...ALTHOUGH TWO BACKDOOR FRONTAL SURGES WILL ADD MOISTURE TO THE EQUATION. A WEAK COLD FRONT WILL PUSH SOUTHWEST ACROSS THE STATE THURSDAY... PUSHING LOW LAYER MOISTURE WEST TO THE CONTINENTAL DIVIDE AND RESULTING IN AN UPTICK IN WETTING SHOWERS AND THUNDERSTORMS. BREEZY EAST CANYON WINDS ARE FORECAST TO ACCOMPANY THE FRONTAL PASSAGE THROUGH THE CENTRAL MOUNTAIN CHAIN LATE THURSDAY. RELATIVE HUMIDITIES WILL TREND UP BEHIND THE FRONT AND TEMPERATURES WILL TREND DOWN SLIGHTLY THROUGH FRIDAY...ESPECIALLY ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE THE BEST CHANCES FOR WETTING RAIN WILL RESIDE. ANOTHER WEAK FRONTAL PUSH WILL COME DOWN THE PLAINS SATURDAY NIGHT...KEEPING GOOD CHANCES FOR WETTING RAINS GOING THROUGH THE WEEKEND WITH THE BEST CHANCES ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN AROUND THE PERIPHERY OF THE UPPER HIGH. OVERNIGHT HUMIDITY RECOVERIES WILL BE GOOD TO EXCELLENT THROUGH THE WEEKEND THANKS TO THE ADDED POST-FRONTAL MOISTURE. RECYCLE MODE IS FORECAST EARLY NEXT WEEK WITH ABOVE NORMAL TEMPERATURES. LOWER CONFIDENCE FORECAST GOING INTO MID WEEK WITH DIFFERENCES AMONG THE 12Z MEDIUM RANGE MODEL SOLUTIONS IN THE PLACEMENT OF THE UPPER HIGH. THE 12Z GFS SHUTS-DOWN THE EAST AND FAVORS THE WEST AND NORTH FOR WETTING RAINS WITH THE UPPER HIGH CENTERED OVER FAR WEST TEXAS BY LATE NEXT WEDNESDAY. A TREND BACK TOWARD LOWER CHANCES FOR WETTING RAINS AND ABOVE NORMAL TEMPERATURE WOULD FIT THE RECENT PATTERN AND IS THE MOST LIKELY SOLUTION. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52
Hazardous weather outlook, Aug 15, 6:10 AM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 610 AM MDT WED AUG 15 2012 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 610 AM MDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW...BUT ISOLATED TO SCATTERED AND RATHER SLOW MOVING THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF NORTH AND CENTRAL NEW MEXICO MAINLY THIS AFTERNOON AND EVENING. THE NUMBER OF STORMS WILL LIKELY BE MODERATELY LESS THAN TUESDAY...BUT A FEW MAY STILL BE ABLE TO PRODUCE RAIN AMOUNTS BETWEEN A HALF IN AN INCH. THERE IS SOME LOCALIZED POTENTIAL FOR HAZARDOUS RUNOFF WITHIN AND BELOW RECENTLY BURNED FORESTS...BUT CHANCES ARE AT LEAST A BIT LESS THAN ON TUESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AGAIN...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS FAIRLY LOW. BUT AS ANOTHER BACK DOOR COLD FRONT HEADS FROM NORTHEAST TO SOUTHWEST ACROSS NORTH AND CENTRAL NEW MEXICO...SHOWER AND THUNDERSTORM COVERAGE IS LIKELY TO INCREASE THURSDAY AND FRIDAY AS WELL WITH THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL AMOUNTS. THE AREA MOST LIKELY TO SEE THE HEAVIEST RAINFALL THURSDAY TO FRIDAY WILL PROBABLY BE THE CENTRAL MOUNTAIN CHAIN EAST THROUGH THE EASTERN PLAINS WHERE SOME TWO DAY TOTALS COULD EXCEED TWO INCHES. THUS THIS AREA MAY HAVE SOME INCREASED RISK FOR FLASH FLOODING. THE POTENTIAL FOR HAZARDOUS RUNOFF WILL AGAIN EXIST WITHIN AND BELOW RECENTLY BURNED FORESTS...ESPECIALLY BETWEEN THURSDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Special weather statement, Aug 15, 5:00 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 PM MDT WED AUG 15 2012 NMZ531-152330- HARDING COUNTY- 500 PM MDT WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARDING COUNTY THROUGH 530 PM MDT... AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHICOSA LAKE STATE PARK...OR ABOUT 19 MILES NORTHWEST OF MOSQUERO...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...CHICOSA LAKE STATE PARK AND HIGHWAY 120. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3607 10384 3586 10392 3596 10425 3613 10419 TIME...MOT...LOC 2259Z 287DEG 10KT 3602 10411 34
Special weather statement, Aug 15, 6:47 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT WED AUG 15 2012
NMZ534-535-160115-
CURRY COUNTY-QUAY COUNTY-
647 PM MDT WED AUG 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHEASTERN
CURRY COUNTIES THROUGH 715 PM MDT...
AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BROADVIEW...OR ABOUT 30 MILES NORTH OF
CLOVIS...MOVING SOUTH AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND REDUCED
VISIBILITIES.
AREAS AFFECTED BY THIS STORM INCLUDE...BROADVIEW AND BELLVIEW.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3468 10337 3491 10333 3496 10312 3478 10303
3469 10303
TIME...MOT...LOC 0047Z 338DEG 4KT 3485 10319
34Special weather statement, Aug 15, 6:49 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 649 PM MDT WED AUG 15 2012 NMZ533-534-537-160115- DE BACA COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 649 PM MDT WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY...EXTREME EASTERN GUADALUPE AND EXTREME NORTHEASTERN DE BACA COUNTIES THROUGH 715 PM MDT... AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF QUAY...OR ABOUT 23 MILES SOUTHWEST OF TUCUMCARI...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RAGLAND AND HOUSE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3487 10365 3457 10398 3483 10415 3501 10398 TIME...MOT...LOC 0049Z 301DEG 12KT 3488 10395 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 6:47 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 15, 6:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Aug 15, 7:03 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 117 min |
| Aug 15, 7:08 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 82 min |
| Aug 15, 7:18 PM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| Aug 15, 7:44 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Aug 15, 7:47 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 15, 8:06 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Aug 15, 8:11 PM MDT | Special Weather Statement | ABQ | Curry | 49 min |
| Aug 15, 8:26 PM MDT | Special Weather Statement | ABQ | Roosevelt | 49 min |
| Aug 15, 8:39 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 51 min |
| Aug 15, 8:44 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 2 hr |
| Aug 16, 2:04 PM MDT | Special Weather Statement | ABQ | Taos | 11 min |
| Aug 16, 2:05 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 115 min |
| Aug 16, 2:31 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Aug 16, 3:33 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 87 min |
| Aug 16, 3:47 PM MDT | Areal Flood Advisory | ABQ | Chaves | 88 min |
| Aug 16, 4:23 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 82 min |
| Aug 16, 5:05 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 85 min |
| Aug 16, 5:18 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 87 min |
| Aug 16, 5:24 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| Aug 16, 5:32 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 58 min |
| Aug 16, 5:55 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 110 min |
| Aug 16, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.